Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 207, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 27, 2011, 5:33 PM EDT for Nassau County, Florida; Charlton County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 5:33 PM EDT (21:33 UTC)
- Expired
- Jun 27, 2011, 6:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 28 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:40 PM EDT | TSTM WND DMG | Hilliard, FL | THE SHERIFFS OFFICE REPORTED TWO TREES BLOWN DOWN THAT WERE BLOCKING THE ROADS. ONE WAS ON BAY ROAD AND THE OTHER WAS ON GEORGIA STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
443 WUUS52 KJAX 272133 SVRJAX FLC089-GAC049-272215- /O.NEW.KJAX.SV.W.0207.110627T2133Z-110627T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 533 PM EDT MON JUN 27 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA CENTRAL CHARLTON COUNTY IN SOUTHEAST GEORGIA * UNTIL 615 PM EDT * AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HILLIARD TO 6 MILES WEST OF ST. GEORGE...OR ALONG A LINE EXTENDING FROM HILLIARD TO 16 MILES SOUTHWEST OF HILLIARD. THESE STORMS WERE NEARLY STATIONARY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST. GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3067 8178 3051 8206 3059 8221 3076 8186 TIME...MOT...LOC 2133Z 300DEG 1KT 3071 8184 3054 8214 $$ ZAPPE
2 follow-up statements
542 WWUS52 KJAX 272147 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 547 PM EDT MON JUN 27 2011 FLC089-GAC049-272215- /O.CON.KJAX.SV.W.0207.000000T0000Z-110627T2215Z/ NASSAU FL-CHARLTON GA- 547 PM EDT MON JUN 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR CENTRAL CHARLTON AND WESTERN NASSAU COUNTIES... AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HILLIARD TO 13 MILES SOUTHWEST OF HILLIARD. THESE STORMS WERE NEARLY STATIONARY. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3052 8205 3061 8213 3073 8191 3064 8182 TIME...MOT...LOC 2147Z 300DEG 1KT 3068 8189 3057 8207 $$ ZAPPE
640 WWUS52 KJAX 272210 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 610 PM EDT MON JUN 27 2011 FLC089-GAC049-272221- /O.EXP.KJAX.SV.W.0207.000000T0000Z-110627T2215Z/ NASSAU FL-CHARLTON GA- 610 PM EDT MON JUN 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLTON AND WESTERN NASSAU COUNTIES WILL EXPIRE AT 615 PM EDT... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3052 8205 3061 8213 3073 8191 3064 8182 TIME...MOT...LOC 2211Z 300DEG 1KT 3068 8188 3057 8206 $$ ZAPPE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:09 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 27, 2:09 PM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 209 PM EDT MON JUN 27 2011 ...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .SHORT TERM...TONIGHT THROUGH THURSDAY... TONIGHT THRU WED...VERY TYPICAL SUMMERLIKE CONDITIONS WILL CONTINUE AS WEAK TROUGH LINGERS IN THE MID LEVELS ACRS THE REGION. PRECIP WATER AMOUNTS WILL CONTINUE JUST BELOW 2 INCHES AND EXPECT NUMEROUS SHOWER AND TSTM COVERAGE DURING THE AFTERNOON/EVENING HOURS BOTH TUE/WED WITH VERY SIMILAR CONDS TO TODAY WITH MAX TEMPS IN THE LOWER/MID 90S AND HEAT INDICES TOPPING OUT CLOSE TO 105 DEGREES. SLIGHTLY COOLER THAN NORMAL TEMPS ALOFT WILL CONTINUE TO ENHANCE SCTD STRONG/ISOLD SVR STORMS WITH WINDS/HAIL...AS WELL AS SLOW AND ERRATIC STORM MOTION TO PROMOTE LOCALIZED FLOODING DURING STRONGER STORMS. THU...MODELS ALL DEPICTING SOME SUBSIDENCE AND DRY AIR PUSHING INTO THE SERN U.S. AROUND LARGE SCALE HIGH PRESSURE CENTER WEST OF THE REGION AND THIS SHOULD CUT BACK TSTM COVERAGE ACRS SERN GA TO SCTD (30-40%) DURING THE PERIOD...WHILE NERN FL WILL ONLY FALL INTO THE (40-60%) RANGE DURING THE AFTN/EVE HOURS. .LONG TERM...FRIDAY THROUGH THE 4TH OF JULY... JUST ENOUGH DRIER AIR IN THE MID/UPPER LEVELS WILL SETTLE OVER THE REGION AS WEAK RIDGING BUILDS IN TO SUPPORT NEAR NORMAL TSTM CHANCES IN THE 30-50% RANGE EACH DAY...WITH MAX TEMPS REMAINING ABOVE NORMAL VALUES IN THE LOWER TO MID 90S EACH DAY. && .AVIATION...SCATTERED THUNDERSTORMS WILL AFFECT TAF SITES THROUGH AROUND 00Z. HAVE TEMPO IFR CONDITIONS IN FORECAST FOR THUNDERSTORMS. VFR AFTER 00Z AS CONVECTION DECREASES. && .MARINE...LIGHT WINDS AND SEAS TO CONTINUE THE NEXT FEW DAYS. NOCTURNAL SW WIND SURGES UP TO 15 KNOTS POSSIBLE EACH NIGHT. THUNDERSTORMS POSSIBLE OVER THE WATERS BY LATE AFTERNOON AND EARLY EVENING GIVEN SW STEERING FLOW. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 95 70 95 / 30 60 30 60 SSI 72 90 72 90 / 20 40 20 40 JAX 71 91 71 92 / 30 50 20 60 SGJ 73 90 73 92 / 20 40 20 50 GNV 72 93 72 94 / 30 60 30 70 OCF 72 92 72 94 / 30 70 30 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ZIBURA/PRESNALL
Hazardous weather outlook, Jun 27, 9:15 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 915 AM EDT MON JUN 27 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 915 AM EDT MON JUN 27 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE... .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER INLAND AREAS THIS AFTERNOON. SCATTERED STRONG AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG SEA BREEZE AND OTHER BOUNDARY COLLISIONS WITH DAMAGING DOWNBURST WINDS...LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. THE BEST CHANCES OF SEVERE WEATHER WILL BE ACROSS SOUTHEAST GEORGIA. STORM MOTION WILL BE SLOW AND ERRATIC AND THIS WILL LEAD TO LOCALLY HEAVY RAINFALL AND POSSIBLE MINOR FLOODING IN SOME AREAS. HIGH TEMPERATURES IN THE MID TO UPPER 90S OVER INLAND AREAS WILL LEAD TO HEAT INDICES TOPPING OUT CLOSE TO 105 DEGREES THIS AFTERNOON. PLEASE USE EXTRA CAUTION AND DRINK PLENTY OF FLUIDS IF YOUR PLAN TO SPEND TIME OUTDOORS TODAY. PATCHES OF SMOKE WILL PRIMARILY REMAIN CONFINED TO AREAS NEAR AND JUST NORTHEAST OF THE HONEY PRAIRIE WILDFIRE COMPLEX AND OTHER WILDFIRE LOCATIONS ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NUMEROUS STORMS ARE EXPECTED ON WEDNESDAY...OTHERWISE SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/JCH
In the hours before
Special weather statement, Jun 27, 4:09 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 PM EDT MON JUN 27 2011
GAZ150-164-272100-
CHARLTON-WARE-
409 PM EDT MON JUN 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE
AND NORTHERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF RACE POND...OR 12
MILES NORTHWEST OF FOLKSTON...STATIONARY. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS NEAR STEPHEN FOSTER STATE PARK AND
JUST SOUTH OF RACE POND THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3102 8240 3103 8214 3101 8213 3101 8208
3103 8207 3103 8204 3080 8202 3077 8239
TIME...MOT...LOC 2008Z 262DEG 2KT 3093 8218
PETERSONSpecial weather statement, Jun 27, 4:34 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 434 PM EDT MON JUN 27 2011 GAZ150-162>164-272115- CHARLTON-CLINCH-ECHOLS-WARE- 434 PM EDT MON JUN 27 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WARE...SOUTHEASTERN CLINCH...EASTERN ECHOLS AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 4 MILES SOUTH OF STEPHEN FOSTER STATE PARK... MOVING SOUTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK AND FARGO THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3057 8222 3063 8266 3087 8262 3084 8222 TIME...MOT...LOC 2034Z 352DEG 10KT 3074 8233 PETERSON
Special weather statement, Jun 27, 4:35 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT MON JUN 27 2011
FLZ024-GAZ164-165-272115-
CHARLTON-INLAND CAMDEN-NASSAU-
435 PM EDT MON JUN 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
NASSAU...EASTERN CHARLTON AND WESTERN CAMDEN COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...
AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF COLESBURG...OR 6
MILES SOUTHWEST OF WOODBINE...MOVING SOUTHWEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WOODBINE...COLESBURG...
KINGS FERRY AND FOLKSTON THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3091 8165 3090 8165 3068 8180 3080 8204
3103 8186 3093 8165 3092 8165
TIME...MOT...LOC 2036Z 053DEG 9KT 3087 8181
PETERSONSpecial weather statement, Jun 27, 5:08 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT MON JUN 27 2011
FLZ023-272200-
BAKER-
508 PM EDT MON JUN 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL BAKER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 600 PM EDT...
AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 20 MILES NORTH OF RAIFORD AND NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS
OF THE INDICATED COUNTY THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3044 8229 3040 8220 3038 8219 3036 8217
3037 8212 3029 8220 3032 8234
TIME...MOT...LOC 2108Z 306DEG 1KT 3035 8221
ZAPPESpecial weather statement, Jun 27, 5:11 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 511 PM EDT MON JUN 27 2011 FLZ024-GAZ164-165-272200- CHARLTON-INLAND CAMDEN-NASSAU- 511 PM EDT MON JUN 27 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN NASSAU...EASTERN CHARLTON AND WESTERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER KINGS FERRY...OR 8 MILES NORTHEAST OF HILLIARD...MOVING SOUTH AT 5 TO 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGS FERRY...FOLKSTON AND HILLIARD THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3052 8186 3061 8210 3094 8198 3087 8171 TIME...MOT...LOC 2111Z 014DEG 9KT 3077 8185 PETERSON
Special weather statement, Jun 27, 5:24 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 524 PM EDT MON JUN 27 2011 GAZ162-163-272215- CLINCH-ECHOLS- 524 PM EDT MON JUN 27 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH AND EASTERN ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 615 PM EDT... AT 525 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 14 MILES NORTH OF FARGO...OR 13 MILES SOUTHEAST OF HOMERVILLE...MOVING SOUTH AT 5 TO 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3062 8252 3068 8285 3097 8271 3092 8250 TIME...MOT...LOC 2125Z 018DEG 8KT 3086 8264 PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:00 PM EDT | Special Weather Statement | JAX | Flagler | 30 min |
| Jun 27, 3:35 PM EDT | Areal Flood Advisory | JAX | Flagler | 46 min |
| Jun 27, 3:51 PM EDT | Special Weather Statement | JAX | Clay | 24 min |
| Jun 27, 5:04 PM EDT | Areal Flood Advisory | JAX | Nassau | 56 min |
| Jun 27, 5:08 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| Jun 27, 5:11 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Jun 27, 5:27 PM EDT | Areal Flood Advisory | JAX | Baker | 63 min |
| Jun 27, 5:40 PM EDT | Areal Flood Advisory | JAX | Baker, Nassau | 65 min |
| Jun 27, 5:51 PM EDT | Special Weather Statement | JAX | Hamilton | 39 min |
| Jun 27, 6:04 PM EDT | Special Weather Statement | JAX | Baker | 41 min |
| Jun 27, 6:28 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 33 min |
| Jun 27, 6:38 PM EDT | Areal Flood Advisory | JAX | Baker, Union | 52 min |
| Jun 27, 6:47 PM EDT | Special Weather Statement | JAX | Union | 43 min |
| Jun 27, 7:07 PM EDT | Areal Flood Advisory | JAX | Union | 113 min |
| Jun 27, 7:20 PM EDT | Special Weather Statement | JAX | Bradford | 40 min |
| Jun 27, 7:35 PM EDT | Special Weather Statement | JAX | Union | 40 min |
| Jun 27, 7:58 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jun 26, 8:01 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Pierce, Wayne | 44 min |
| Jun 26, 11:27 PM EDT | Special Weather Statement | JAX | Jeff Davis | 33 min |
| Jun 27, 2:54 PM EDT | Special Weather Statement | JAX | Pierce | 51 min |
| Jun 27, 3:13 PM EDT | Special Weather Statement | JAX | Ware | 47 min |
| Jun 27, 4:09 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Jun 27, 4:34 PM EDT | Special Weather Statement | JAX | Charlton | 41 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | JAX | Camden | 40 min |
| Jun 27, 5:09 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 66 min |
| Jun 27, 5:24 PM EDT | Special Weather Statement | JAX | Clinch | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.